| Model Number |
333851 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: reported issue: a physician was preparing to administer a spinal to a patient.When he loosened the needle from the stylet he noticed something black move inside the chamber.When he dumped out the chamber onto the paper of the kit he found a tiny gnat."additional info from the customer: it was not alive.I believe the movement was a result of the dead bug jarred by removal of the spinal need stylet".No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) photo was provided for evaluation.Visual evaluation of the photo showed packaging identifying the reported lot number.It did not confirm any defect.The reported defect was not confirmed.Since the photo only depicted partial packaging from the f/g item, it does not offer the details necessary to confirm the reported defect or determine any root cause at this time.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.